# SDR CALA2015042093582

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 69,153 hours, 26,229 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG 1, SLIDE INDICATION FOR LT OVERWING EXITS, NOT ILLUMINATED ON ECAM DOOR PAGE.  WHEN REMOVING DOOR COVERS, SLIDE ARMED LIGHT LOCATED BETWEEN DOORS DOES NOT COME ON WHEN REMOVING LT AFT COVER.  SUSPECT PROBLEM IS WITH LT AFT SLIDE ARMED SYS.  ACFT JUST CAME FROM BASE MX WHERE OFF WING SLIDE WORK WAS PERFORMED.  AW TSM52-21-00-810-801-A LOCKED HATCH IN CLOSED POSITION WITH LATCH PIN IAW AMM52-21-11-4 00-001-A.  SLIDE TESTED NORMAL IAW AMM52-21-00-720-001-A.
